Doctor insights on:
Abundant benign appearing follicle epithelial cells present. Scattered micro follicles noted. Abundant epithelial cells hemosiderin-laden macrophages?
Interesting: That's quite a possibility!Get a more detailed answer ›
Excessive Bruising?: You know bruises change color after a few days? Hemosiderin is iron product in our blood. After a few days it becomes darker in color. What is more imprtant is if you are egtting lots of bruises with minor impact or injury. Check Platelets count, Prothrombin and Partial Prothromin Time. You you have any abnormal bleeding from gums or other sites? . Excessive bruising must be checked.
What is meant by abundant benign appearing epithelial cells hemosiderin-laden macrophages and colloid present. Also scattered micro follicles noted?
It's good news: Sounds like you had a biopsy. I'm guessing thyroid. Epithelial cells, colloid, micro follicles all belong there and confirm an adequate sample was taken. No cancer cells are reported (good news!) hemosiderin laden macrophages can mean local bleeding, inflammation, or (rarely) that you store too much iron. Please ask your doctor about whether you should have your iron storage levels checked.See 1 more doctor answer
Abundant benign appearing follicular epithelial cells, hemosiderin-laden macrophages and colloid present, favor adenomatoid nodule.?
Glad to hear it: Your thyroid nodule is benign. You may have several and they are probably benign as well. Nobody knows what causes these little adenomatous nodules, but they have very little tendency to turn bad.
I have patchy brown/yellow discoloration on my lower leg, most likely hemosiderin deposits due to venous insufficiency. I'm 40; what can remove this?
Is there laser or bleach treatment for hemosiderin deposits under skin? Injection area is red. It can be up to several months but I need it gone sooner.
Deposits: Hemosiderin is usually not responsive to bleaching creams or laser. The circulation abnormalities associated with this condition should be evaluated by a physician.
Please interpret pericardium tissue mononuclear infiltrates with rare polymorphnuclear leukocytes & eosinophiles. Hemosiderin-laden macrophages.
Not tumor: This is the site of an old bleed and probably infection or physical injury. The key is that there's not tumor found. Any interpretation beyond this without a history would be meaningless.
Thyroid biopsy results Showing minute fragment of thyroid tissue w/ hemosiderin-laden macrophages & blood elements most consistent w/follicular lesion?
Fna, 2 nodules left lobe. Abundant benign appearing epithelial cells, hemosiderin-laden macrophages& colloid present. Scattered microfollicles noted. Path says can't entirely rule out fillocular lesio?
What does this diagnosis mean, Left thyroid: cystic lesion with hemosiderin-laden macrophages. Its my cytology report from a thyroid nodule.
Probable benign: Most cystic lesions and not pure cysts usually respresent breakdown and hemmorhage into a benign neoplsm. The presence of macrophages and hemosiderin suggest some form of inflammatory condition such as Hashimoto's thryoiditis. Unless there are changes on physical and thyroid scan suggesting further growth, conservtive management is suggested.See 1 more doctor answer
Does hemosiderin staining under eye go away? Got a black eye over two months ago. Doc said no more blood under eye. Still dark line. What to do : (
Tincture of time: It will fade. Sometimes it takes six months.
Two nodules, 1.9 and 1.8 CM on left thyroid lobe. 1st nodule is benign follicular. 2nd is abundant benign appearing follicular epithelial cells, hemosiderin-laden macrophages & colloid noted. Cancer?
Not cancer: Both nodules sound perfectly benign by their histologic description. Sonographic (ultrasound) follow-up is recommended in 12 months to ensure stability.See 2 more doctor answers
What does altered marrow signal in distal femur and proximal tibia accompanied with hemosiderin deposition & thickened synovium in MRI left knee mean?
Hemosiderin MRI: This may be consistent with a condition of the knee called pigmented villodular synovitis. This is caused by inflammation of the lining of the knee joint (synovium) and resulting deposit of breakdown of blood products. The cause is largely unknown. The diagnosis of pigmented villonodular synovitis is confirmed by biopsy, and the treatment of choice is synovectomy.See 1 more doctor answer